MAUDE Adverse Event Report: Ohio Medical LLC Push To Set Ohio Medical Vacuum Regulator

Ohio Medical LLC Push To Set Ohio Medical Vacuum Regulator
Model Number PISA
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complaint case (b)(4) was initiated due to medsun report being received (b)(4) stating the following: describe the event or problem: suction head was found to be on the high setting.Suction was not working on low setting, attempted to fix.Suction head either to be set at none or high/full.Switched with 5 other suction heads with similar issues.What was the original intended procedure? suction delivery at low setting.What problem did the use have? device failed (e.G.Broke, couldn't get it or work or stopped working).
 
Additional Manufacturer Narrative
As of today, 09/25/2026 user facility has been unable to locate device for return and evaluation.Upon return this investigation will be supplemented with evaluation results.

Brand Name
Push To Set Ohio Medical Vacuum Regulator
Common Device Name
Vacuum Regulator
Manufacturer (Section D)
Ohio Medical LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer (Section G)
Ohio Medical LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer Contact
jessica barrile
1111 lakeside dr
gurnee, IL 60031
MDR Report Key50901700
Report Number1419185-2026-00003
Device Sequence Number10761681
Product Code KDP
UDI-Device Identifier08688250002085
UDI-Public010868825000208521PSAX10743
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPISA
Device Catalogue Number8705-1251-901
Device Lot NumberPISA18117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale